# SDR CA120423005

- Difficulty date: April 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE LOST ALL TORQUE ACCOMPANIED WITH DECAY OF COMPRESSOR AND PROPELLER SPEEDS.  THE ENGINE THEN SHUT ITSELF DOWN UNCOMMANDED. THE ENGINE WAS SECURED AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  GROUND INSPECTION FOUND HEAVY AMOUNTS OF METAL IN THE OIL.  THE ENGINE WILL BE SENT FOR INVESTIGATION AND REPAIRS.
